# SDR SWAA2020090413309

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 50,591 hours, 30,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 28768
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWD RT SIDE INOPERABLE.  REMOVED & REPLACED BATTERY PACK FWD RT SIDE IAW AMM 33-51-06.  OPERATIONS CHECK GOOD, P/N OFF/ON:D717-01-100SWA S/N OFF:28768 S/N ON:10282.
